# SDR IPXA2025011349181

- Difficulty date: January 6, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 38,255 hours, 25,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: Z100 STR OPEN UP FLOOR PANELS, MBA SYSTEM, SIDEWALLS, AND TRANSITION PANEL TO F.O.M FS 1500 FRAME REPAIR AT STR 26R.  INSTALLED SIDEWALL PANELS 162BW, 154JW IAW B757-200 SRM 51-40-02 AND INSTALLED LOWER AFT MBA SYSTEM AFT/AFT #8 AND #9, IAW B757-200 AMM 25-57-01-404-007-001.  REVIEWED
